# SDR LR7A2012011700264

- Difficulty date: January 5, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4590
- Aircraft time: 58,982 hours, 27,812 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK AND CENTER WING REPLACEMENT, FOUND LT FUSELAGE EXTERIOR SKIN WITH MULTIPLE EXISTING PATCHES, PITTING CORROSION, AND OUT OF LIMIT DENTS AND SCRATCHES AT FS 777E TO FS 817E, WL 140 TO WL 245, LBL 74.  REPAIR ACCOMPLISHED IAW LAC MEA 382-53-11-062.
